# SDR ASAA2022101240501

- Difficulty date: October 12, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 33,922 hours, 26,133 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 114A53503
- Condition: Corroded
- Location: Bs 540-727a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL -45.5 HAS MULTIPLE AREAS OF CORROSION BETWEEN STA 540 TO STA 727A+18. GROUNDED - YES. REMOVED AND REPLACED SEAT TRACK AT LBL 45.5 STA 540 TO 727A+18 IAW B737-700 SRM 51-40-02-0G-0.W= 1" O= 1.00 R= .942 L= 1" D= .058.
